Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On $ \pi '$-closure of $ \pi $-homogeneous groups


Author: Pamela Ferguson
Journal: Proc. Amer. Math. Soc. 66 (1977), 9-12
MSC: Primary 20D20
MathSciNet review: 0450397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \pi $ be a set of odd primes. It is known that $ \pi '$-closed groups are $ \pi $-homogeneous, but that the converse does not hold in general. In this paper we prove that a finite group G which is $ {D_\pi }$ and $ \pi $-homogeneous is $ \pi '$-closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20

Retrieve articles in all journals with MSC: 20D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0450397-9
PII: S 0002-9939(1977)0450397-9
Article copyright: © Copyright 1977 American Mathematical Society